# SDR UPS00832048

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING LE AT STA. XFS397.750,  LOWER LE RIB IS CRACKED AT MID SPAN.     REPAIRED AREA I.A.W. SRM 57-2-0 FIG.2.
